Some Expansion of Fuzzy Paranormal Operators
A.Radharamani1, A.Brindha2
1A.Radharamani, Assistant professor in Mathematics, Chikkanna Govt. Arts College, Bharathiar University, Tamilnadu, India.
2A.Brindha, Assistant professor in Mathematics,,Tiruppur Kumaran College for Women, Bharathiar University, Tamilnadu, India.

Manuscript received on November 17., 2019. | Revised Manuscript received on November 24 2019. | Manuscript published on 30 November, 2019. | PP: 11862-11866 | Volume-8 Issue-4, November 2019. | Retrieval Number: D9584118419/2019©BEIESP | DOI: 10.35940/ijrte.D9584.118419

Open Access | Ethics and Policies | Cite  | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: Let ℍ be a Fuzzy Hilbert space over the fields of ℝ/ℂ and FB(ℍ) is the set of all fuzzy continuous linear operator on ℍ .In this paper we introduce the expansion of different fuzzy paranormal operators like n- fuzzy paranormal operator, *- fuzzy paranormal operator and nth -fuzzy paranormal operator, which all are developed from paranormal operators and their characteristics. The study resulted the properties of an n- fuzzy paranormal operator, * fuzzy paranormal operator and nth -fuzzy paranormal operator and their relationship between them. To investigate the nature of these operators, all it needs the nature of the n- fuzzy paranormal operator.
Keywords: Adjoint Fuzzy Operator, Fuzzy Hilbert Space (FH- Space), Self Adjoint Fuzzy Operator, Fuzzy Paranormal Operator, N – Fuzzy Paranormal Operator, * – Fuzzy Paranormal Operator And Nth -Fuzzy Paranormal Operator.
Scope of the Article: Fuzzy Logics.